# SDR YENA20160918807

- Difficulty date: September 18, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 53,119 hours, 18,697 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM Y1292.  FOUND TO BE OUT OF LIMITS IAW SRM 53-41-15 FIG 001 SHEET 1.   REPLACED FLOORBEAM IAW SRM 51-72-11 AND DRAWING  053472812.
